# SDR IXXA2022110900001

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144N80493
- Condition: Corroded
- Location: Zone 100
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL RBL 0 STATION 1096 HAS CORROSION ON INTER VERTICAL WEB AT MULTIPLE LOCATIONS.
